Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Properties of subgenerators
of $C-$regularized semigroups

Author: Sheng Wang Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 453-460
MSC (1991): Primary 47D05, 47D06, 47F05
MathSciNet review: 1423337
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce two operations $\wedge $,$\vee $ in the set $ {\mathcal{G}} $ of subgenerators of a given $C$ - regularized semigroup and prove that $ {\mathcal{G}} $ is a complete partially ordered lattice with respect to $\wedge $,$\vee $ and the operator inclusion $\subseteq $. Also presented are some other properties and examples for $ {\mathcal{G}} .$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D05, 47D06, 47F05

Retrieve articles in all journals with MSC (1991): 47D05, 47D06, 47F05

Additional Information

Sheng Wang Wang
Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, The People’s Republic of China

PII: S 0002-9939(98)04145-8
Received by editor(s): December 14, 1995
Received by editor(s) in revised form: April 19, 1996, and August 8, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia